liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
A generalization of Cartan’s theorem on isoparametric cubics
Royal Institute of Technology, Stockholm, Sweden.ORCID iD: 0000-0002-8422-6140
2010 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, E-ISSN 1088-6826, Vol. 138, 2889-2895 p.Article in journal (Refereed) Published
Abstract [en]

We generalize the well-known result of É. Cartan on isoparametric cubics by showing that a homogeneous cubic polynomial solution of the eikonal equation must be rotationally equivalent to either a reducible Jordan cubic or to one of four Cartan cubic polynomials in dimensions n=5,8,14,26.

Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2010. Vol. 138, 2889-2895 p.
Keyword [en]
Cartan's theorem, division algebras, composition formulas, quadratic
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-79627DOI: 10.1090/S0002-9939-10-10385-2OAI: diva2:577308



Available from: 2012-12-14 Created: 2012-08-11 Last updated: 2014-10-08

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tkachev, Vladimir
In the same journal
Proceedings of the American Mathematical Society
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 40 hits
ReferencesLink to record
Permanent link

Direct link